Soit
Let
Accepté le :
Publié le :
Michel Balazard 1 ; Oswaldo Velásquez Castañón 2
@article{CRMATH_2009__347_7-8_343_0, author = {Michel Balazard and Oswaldo Vel\'asquez Casta\~n\'on}, title = {Sur l'infimum des parties r\'eelles des z\'eros des sommes partielles de la fonction z\^eta de {Riemann}}, journal = {Comptes Rendus. Math\'ematique}, pages = {343--346}, publisher = {Elsevier}, volume = {347}, number = {7-8}, year = {2009}, doi = {10.1016/j.crma.2009.02.008}, language = {fr}, }
TY - JOUR AU - Michel Balazard AU - Oswaldo Velásquez Castañón TI - Sur l'infimum des parties réelles des zéros des sommes partielles de la fonction zêta de Riemann JO - Comptes Rendus. Mathématique PY - 2009 SP - 343 EP - 346 VL - 347 IS - 7-8 PB - Elsevier DO - 10.1016/j.crma.2009.02.008 LA - fr ID - CRMATH_2009__347_7-8_343_0 ER -
%0 Journal Article %A Michel Balazard %A Oswaldo Velásquez Castañón %T Sur l'infimum des parties réelles des zéros des sommes partielles de la fonction zêta de Riemann %J Comptes Rendus. Mathématique %D 2009 %P 343-346 %V 347 %N 7-8 %I Elsevier %R 10.1016/j.crma.2009.02.008 %G fr %F CRMATH_2009__347_7-8_343_0
Michel Balazard; Oswaldo Velásquez Castañón. Sur l'infimum des parties réelles des zéros des sommes partielles de la fonction zêta de Riemann. Comptes Rendus. Mathématique, Volume 347 (2009) no. 7-8, pp. 343-346. doi : 10.1016/j.crma.2009.02.008. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2009.02.008/
[1] Modular Functions and Dirichlet Series in Number Theory, Graduate Texts in Mathematics, vol. 41, Springer-Verlag, New York, 1990
[2] Zeros of partial sums of the Riemann zeta function, Experiment. Math., Volume 16 (2007) no. 1, pp. 21-39
[3] Zeros of approximations to the zeta function, Studies in Pure Mathematics, Birkhäuser, Basel, 1983, pp. 497-506
[4] The Arithmetic of Elliptic Curves, Graduate Texts in Mathematics, vol. 106, Springer-Verlag, New York, 1992 (Corrected reprint of the 1986 original)
- Dirichlet series and -log 2, The Ramanujan Journal, Volume 64 (2024) no. 4, p. 1149 | DOI:10.1007/s11139-024-00856-z
- On the zeros of the partial sums of the Fibonacci zeta function, Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, Volume 117 (2023) no. 4 | DOI:10.1007/s13398-023-01471-1
- On the lower bounds of the partial sums of a Dirichlet series, Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, Volume 116 (2022) no. 3 | DOI:10.1007/s13398-022-01237-1
- A Fixed Point Theory Linked to the Zeros of the Partial Sums of the Riemann Zeta Function, Descriptive Topology and Functional Analysis II, Volume 286 (2019), p. 241 | DOI:10.1007/978-3-030-17376-0_13
- On the Result of Invariance of the Closure Set of the Real Projections of the Zeros of an Important Class of Exponential Polynomials, Journal of Function Spaces, Volume 2016 (2016), p. 1 | DOI:10.1155/2016/3605690
- Approximation of Riemann’s Zeta Function by Finite Dirichlet Series: A Multiprecision Numerical Approach, Experimental Mathematics, Volume 24 (2015) no. 2, p. 150 | DOI:10.1080/10586458.2014.976801
- An estimate of the lower bound of the real parts of the zeros of the partial sums of the Riemann zeta function, Journal of Mathematical Analysis and Applications, Volume 427 (2015) no. 1, p. 428 | DOI:10.1016/j.jmaa.2015.02.028
- A note on the real projection of the zeros of partial sums of Riemann zeta function, Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales. Serie A. Matematicas, Volume 108 (2014) no. 2, p. 317 | DOI:10.1007/s13398-012-0094-2
- On the asymptotically uniform distribution of the zeros of the partial sums of the Riemann zeta function, Journal of Mathematical Analysis and Applications, Volume 403 (2013) no. 1, p. 120 | DOI:10.1016/j.jmaa.2013.02.006
- A class of functions whose sum of zeros has bounded real part, Kybernetes, Volume 41 (2012) no. 1/2, p. 84 | DOI:10.1108/03684921211213124
- On accuracy of mathematical languages used to deal with the Riemann zeta function and the Dirichlet eta function, P-Adic Numbers, Ultrametric Analysis, and Applications, Volume 3 (2011) no. 2, p. 129 | DOI:10.1134/s2070046611020051
Cité par 11 documents. Sources : Crossref
Commentaires - Politique
Vous devez vous connecter pour continuer.
S'authentifier